# SDR ASMF200512011

- Difficulty date: December 9, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 47,431 hours, 32,732 cycles
- Engine: Pwa JT8D219
- Engine time: 41,324 hours, 31,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 708175
- Condition: Fod
- Location: Rt Side
- Part time: 41,324 hours, 31,061 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RT ENGINE BLADES FIRST STAGE WERE DETECTED WITH AND THE NOISE SUPPRESSOR HAD INCRUSTED A FOD. INSPECTION WAS PERFORMED, DETECTING 20 COMPRESSOR BLADES OF FIRST STAGE WITH DAMAGE OUT OF LIMITS IAW MM 72-00-00. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE RT ENGINE WAS REPLACED IAW 71-00-00, TESTED CORRECT.
